Alert archive / Alabama / Flash Flood Watches in 2017

Flash Flood Watch 5, NWS Birmingham, AL

July 27, 201719 counties in Alabama

NWS Birmingham, AL issued this flash flood watch at Jul 27, 2017, 3:32 PM CDT for 19 counties in Alabama. It took effect at Jul 28, 2017, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2017, 3:32 PM CDT (20:32 UTC)
In effect from
Jul 28, 2017, 10:00 AM CDT
Expired
Jul 28, 2017, 6:51 PM CDT
In force
9 hr
Issued by
NWS Birmingham, AL
Flood severity
None

Counties Bibb County, AL, Blount County, AL, Calhoun County, AL, Cherokee County, AL, Clay County, AL, Cleburne County, AL, Etowah County, AL, Fayette County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 53 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

265 
WGUS64 KBMX 272032
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
332 PM CDT Thu Jul 27 2017

...Flash Flooding Possible Across Northern Portions of Central
Alabama Friday...

.Several rounds of thunderstorms are possible Friday and Friday 
evening. Storms will produce heavy rainfall, which could cause 
localized flash flooding.

ALZ011>015-017>029-034-281200-
/O.NEW.KBMX.FF.A.0005.170728T1500Z-170729T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Bibb-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, and Centreville
332 PM CDT Thu Jul 27 2017

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

The National Weather Service in Birmingham has issued a

* Flash Flood Watch for portions of central Alabama, east 
  central Alabama, northeast Alabama, northwest Alabama, and 
  west central Alabama, including the following areas, in 
  central Alabama, Bibb, Blount, Jefferson, Shelby, St. Clair, 
  Talladega, and Walker. In east central Alabama, Calhoun, Clay, 
  Cleburne, and Randolph. In northeast Alabama, Cherokee and 
  Etowah. In northwest Alabama, Marion and Winston. In west 
  central Alabama, Fayette, Lamar, Pickens, and Tuscaloosa. 

* From Friday morning through Friday evening

* Above average rainfall amounts this summer and recent localized
  heavy rainfall have resulted in a very saturated ground and
  elevated stream and creek flow. Brief periods of heavy rain may
  result in localized flash flooding across areas in north 
  Central Alabama tomorrow through tomorrow evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
3 follow-up statements
690 
WGUS64 KBMX 281001
FFABMX

Flood Watch
National Weather Service Birmingham AL
501 AM CDT Fri Jul 28 2017

...Flash Flooding Possible Across Northern Portions of Central 
Alabama Today and Tonight...

.Several rounds of thunderstorms are likely today and into this
evening. The activity will produce heavy rainfall at times, which
could cause localized flash flooding.

ALZ011>015-017>029-034-282200-
/O.CON.KBMX.FF.A.0005.170728T1500Z-170729T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Bibb-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, and Centreville
501 AM CDT Fri Jul 28 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 10 AM CDT THIS
MORNING THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, northeast 
  Alabama, northwest Alabama, and west central Alabama, 
  including the following areas, in central Alabama, Bibb, 
  Blount, Jefferson, Shelby, St. Clair, Talladega, and Walker. 
  In east central Alabama, Calhoun, Clay, Cleburne, and 
  Randolph. In northeast Alabama, Cherokee and Etowah. In 
  northwest Alabama, Marion and Winston. In west central 
  Alabama, Fayette, Lamar, Pickens, and Tuscaloosa. 

* From 10 AM CDT this morning through this evening.

* Above average rainfall amounts this summer and recent localized
  heavy rainfall have resulted in a very saturated ground
  conditions and elevated stream and creek flows. Brief periods of
  heavy rain may result in localized flash flooding across areas
  in north central Alabama.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
372 
WGUS64 KBMX 282056
FFABMX

Flood Watch
National Weather Service Birmingham AL
356 PM CDT Fri Jul 28 2017

...Flash Flooding Possible Across Northern Portions of Central
Alabama Through This Evening...

.Scattered to numerous thunderstorms are possible through this 
evening. The activity will produce heavy rainfall at times, which 
could cause localized flash flooding.

ALZ011>015-017>029-034-290500-
/O.CON.KBMX.FF.A.0005.000000T0000Z-170729T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Bibb-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, and Centreville
356 PM CDT Fri Jul 28 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, northeast 
  Alabama, northwest Alabama, and west central Alabama, 
  including the following areas, in central Alabama, Bibb, 
  Blount, Jefferson, Shelby, St. Clair, Talladega, and Walker. 
  In east central Alabama, Calhoun, Clay, Cleburne, and 
  Randolph. In northeast Alabama, Cherokee and Etowah. In 
  northwest Alabama, Marion and Winston. In west central 
  Alabama, Fayette, Lamar, Pickens, and Tuscaloosa. 

* Until midnight CDT tonight

* Above average rainfall amounts this summer and recent 
  localized heavy rainfall have resulted in a very saturated 
  ground conditions and elevated stream and creek flows. Brief 
  periods of heavy rain may result in localized flash flooding 
  across areas in north central Alabama. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
923 
WGUS64 KBMX 282351
FFABMX

Flood Watch
National Weather Service Birmingham AL
651 PM CDT Fri Jul 28 2017

...Widespread heavy rainfall is not expected...

.Ongoing showers and a few storms are moving through central 
Alabama, but have a steady motion and are not widespread; thus,
the threat of flash flooding has lowered.

ALZ011>015-017>029-034-290100-
/O.CAN.KBMX.FF.A.0005.000000T0000Z-170729T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Bibb-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, and Centreville
651 PM CDT Fri Jul 28 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Alabama, east
central Alabama, northeast Alabama, northwest Alabama, and west
central Alabama has been cancelled; however, passing showers and 
thunderstorms are still expected.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 12:40 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 27, 12:40 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1240 PM CDT Thu Jul 27 2017

.UPDATE...
18Z Aviation Discussion.

&&

.SHORT TERM...

12Z BMX sounding indicates a fairly moist profile from the surface
aloft to around 660 mb where a subsidence inversion exists.
A more defined subsidence inversion exists further aloft around
460 mb. A radiation inversion was present from the surface to
around 950 mb. The wind profile is characterized as generally
light and variable with speeds generally less than 10 knots from
the surface to around 450 mb. Winds were generally out of the
north and northeast from the surface to around 830 mb then
transitions from the west and northwest from 830 mb to around 600
mb. An easterly flow develops from above 600 mb aloft with speeds
increasing from 20 to 40 knots.

The vertical profile contains a precipitable water (PWAT) amount
of 1.71 inches with a DCAPE value of 1326 J/kg. Convective
temperature is 87 degrees with surface-based Convective Available
Potential Energy (CAPE) of 1355 J/kg with forecast values around
2833 J/kg. Lifted index values are -5 with readings around -8
expected this afternoon.

Much of our forecast area was experiencing mostly sunny skies
early this morning outside of some patchy fog south and east that
was largely confined to near bodies of water and areas lower in
elevation. Expect fair skies to persist through much of the
morning, permitting maximum solar insolation with temperatures
expected to rapidly approach the 90 degree mark toward noontime.
Best convective development time frame looks to range from 10 am
to 1 pm dependent upon local temperature trends.

Surface, radar and satellite analyses indicate lower surface
pressures across the northwest corner of the state while a
localized extent of slightly higher surface pressures exist across
our southern and central counties. A low level boundary was
identified in regional NEXRAD mosaic imagery from southwest Macon
county south through western Bullock and into central Pike County
around 06Z and was drifting west. This boundary was identified at
sunrise from satellite imagery and extended from southeast
Montgomery County through eastern Butler County and into central
Covington County and continued to drift westward. Additional low
level boundaries were analyzed across the eastern counties from
southern Cherokee County through eastern Calhoun County and
extended southwest across Talladega County and into northeast
Shelby County and was drifting to the southeast.

The larger scale picture shows a surface low across southern
Kansas along a cold front that extends from western Oklahoma
northeast into northern Missouri and central Illinois while a warm
front extended from northern Indiana southeast across southwest
Ohio and into eastern Kentucky further south into east Tennessee,
Western North Carolina and into northeast Georgia. An outflow
boundary was analyzed to the southeast of the cold front from
southern Missouri through southern Illinois and into southern
Indiana.

DCAPE values over 1000 J/kg along with the notable volume of drier
air aloft will encourage the development of wet microbursts with
locally a high risk for wet microbursts today. Instability is more
than sufficient for initial robust updrafts that will encourage
formation of strong pulse convection. A reminder that ground
conditions remain moist in some spots and some trees are weaker
than normal due to drought conditions last year. Winds much lower
than severe criteria will be capable of causing tree root systems
to lose grip and allow them to fall.

The combination of relatively high PWAT values of 1.71 inches
coupled with model-derived storm motion vectors indicating
expected storm motions from 5 to 20 knots generally from the north
and northeast. Relatively slow storm motions will allow convection
to efficiently produce heavy rainfall over localized areas. Areas
that have recently experienced heavy rains and flooding will be
highly prone to additional flooding as ground conditions in these
areas remain saturated.

05

Previous short-term discussion:Today and Tonight.

A similar set-up today as yesterday with central Alabama on the
eastern periphery of a large upper ridge over the central United
States. Drier and more stable air aloft will advect eastward into
west Alabama this morning with a narrow axis of mid level moisture
across east Alabama.  Any convective activity today should be east
of I-65. The NAM/RUC models indicate high microburst potential
across east Alabama this afternoon, and will mention isolated severe
storms possible east of I-65. Warmer low level air will continue to
feed into Alabama today in westerly low level flow. 1000-850mb
thickness values support mid 90s across west Alabama with lower 90s
east of I-65.  With surface dewpoints in the lower 70s this
afternoon across west Alabama, heat indices will approach 105
degrees.  Based on values from yesterday, will go ahead and issue a
heat advisory for the afternoon hours for areas generally west of a
line from Bear Creek, to Brookwood, to Six Mile, to Selma. Isolated
storms will linger into the evening hours across east Alabama. A
surface low moving across the mid Mississippi Valley region late
tonight will trigger a band of convection which could enter
northwest Alabama between 3 am and 6 am Friday, and small rain
chances continued across the far northwest counties.

58/rose

.LONG TERM...
Friday through Thursday.

We begin Friday with a cold front stretched through the Ohio River
Valley pushing southward into Northern AL. This cold front is
associated with a broad surface low near the base of a developing
longwave trough. The upper level low pressure system is offset well
to the north, over the Great Lakes. We could see some early
shower/thunderstorm activity across the far northern counties Friday
morning. The cold front slowly moves southward during the early part
of the day Friday. By Friday evening, the surface low strengthens
and troughing pattern amplifies over the Eastern US. This
strengthens the northerly flow and pushes the cold front through the
area quickly Friday evening into early Saturday morning. There are
still timing differences in the models, so specific arrival times
will need to be re-evaluated with future model runs. Expect some
decrease in storm coverage after sunset Friday night, increasing
again Saturday morning across the southern most counties as the cold
front finally pushes south of the area. Ahead of the cold front,
PWATs are still showing up in the 2.3-2.4" range, so expect very
heavy rainfall with any storms that do develop. Due to the increased
forcing from the cold front and increased precip loading, I can't
rule out the potential for some storms to produce strong to severe
downburst winds. 850mb temps are around 20C, making lapse rates very
low; therefore, not expected a large hail threat. We could see some
small hail in the strongest storms, but otherwise the main threat
will be isolated damaging winds and localized flooding. Have
continued mention for low confidence severe for these threats.

The low pressure system slides southeastward Saturday and
essentially stalls out over the Tidewater Region of Coastal Virginia
through early next week. This keeps us under northerly flow on the
back side of the deep trough, leading to drier and cooler weather
through at least mid-week. Models hint at another impulse digging
through the main trough towards the end of next week that could
bring another round or showers/storms. Otherwise, expect below
average temps and precip coverage for most of the upcoming week.

25/Owen

&&

.AVIATION...
12Z TAF Discussion.

Scattered showers and storms developing along and east of a line
from generally GAD to EET to SEM. Expect most activity to remain
east of this line this afternoon, with a general slow east to
southeast storm motion.  Storms will produce heavy rainfall, brief
wind gusts, and frequent lightning. This activity will diminish
during the early evening hours, with clearing skies.

Have included localized MVFR fog overnight, but increased westerly
boundary layer winds should prevent more widespread development.
Coverage of showers and thunderstorms will be greater tomorrow as a
front slowly pushes into the area. Uncertainty of timing at northern
terminals exists and will hold off on mentioning TSRA.

14

&&

.FIRE WEATHER...

Isolated to scattered rain chances today, with best chances in the
east. Hot and humid weather expected today. Cold front approaches
on Friday, increasing rain chances. Cooler and drier weather
behind the front through the weekend. No fire weather concerns at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     93  73  88  71  87 /  20  10  60  50  10
Anniston    92  73  89  72  87 /  30  10  50  50  20
Birmingham  94  76  90  73  87 /  20  10  50  50  20
Tuscaloosa  96  75  92  74  89 /  10  10  50  50  20
Calera      93  75  90  74  88 /  20  10  40  50  30
Auburn      91  74  91  73  86 /  30  10  30  40  40
Montgomery  94  76  94  75  89 /  30  10  30  40  50
Troy        93  73  94  74  87 /  30  10  20  40  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory from noon today to 7 PM CDT this evening for the
following counties: Bibb...Dallas...Fayette...Greene...Hale...
Lamar...Marengo...Marion...Perry...Pickens...Sumter...Tuscaloosa.

&&
Hazardous weather outlook, Jul 27, 4:08 AM CDT, 11 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
408 AM CDT Thu Jul 27 2017

ALZ011>015-017>050-281215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
408 AM CDT Thu Jul 27 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Heat indices could reach 105 degrees this afternoon across the
western portions of Central Alabama.

Isolated severe thunderstorms may develop east of the interstate 65
corridor this afternoon. The main threat with these storms will be
damaging winds and localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will develop ahead of an approaching cool front late
Friday afternoon and into Friday night. Some storms may become
severe, producing damaging winds. Heavy rainfall will also be
possible, and could result in localized flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
necessary Friday afternoon and Friday night.

In the hours before

Special weather statement, Jul 27, 2:49 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
249 PM CDT THU JUL 27 2017

ALZ037-272015-
Tallapoosa AL-
249 PM CDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TALLAPOOSA COUNTY
UNTIL 315 PM CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wind Creek State Park, or near Alexander City, moving south at 10
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wind Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3275 8588 3275 8595 3277 8596 3277 8597
      3275 8597 3276 8601 3279 8601 3280 8600
      3282 8601 3287 8601 3287 8593 3285 8586
TIME...MOT...LOC 1948Z 020DEG 8KT 3283 8594

89^GSatterwhite
Special weather statement, Jul 27, 3:04 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
304 PM CDT THU JUL 27 2017

ALZ037-043-272030-
Tallapoosa AL-Elmore AL-
304 PM CDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE AND
SOUTHWESTERN TALLAPOOSA COUNTIES UNTIL 330 PM CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm over
Martin Lake At Kowaliga, or 9 miles southeast of Equality, moving
southeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tallassee, Martin Dam, Martin Lake At Kowaliga, Reeves Airport,
Tallapoosa City, Yates Dam and Reeltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3258 8578 3258 8580 3256 8580 3250 8587
      3269 8606 3276 8600 3276 8587 3261 8574
TIME...MOT...LOC 2004Z 316DEG 21KT 3270 8595

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:25 AM CDTHeat AdvisoryBMXBibb, Dallas, Fayette, Greene, Hale, Lamar and 6 more15 hr
Jul 27, 2:49 PM CDTSpecial Weather StatementBMXTallapoosa26 min
Jul 27, 3:04 PM CDTSpecial Weather StatementBMXElmore26 min
Jul 27, 3:14 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa31 min
Jul 27, 3:44 PM CDTSpecial Weather StatementBMXMacon31 min
Jul 27, 4:05 PM CDTSpecial Weather StatementBMXAutauga25 min
Jul 27, 4:22 PM CDTSpecial Weather StatementBMXLee23 min
Jul 27, 4:27 PM CDTSevere Thunderstorm WarningBMXLee33 min
Jul 27, 4:52 PM CDTSpecial Weather StatementBMXRussell38 min
Jul 27, 5:27 PM CDTSpecial Weather StatementBMXRussell33 min

Nearby

Flash Flood Watches in Alabama, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.